# SDR USAA010620

- Difficulty date: June 8, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Location: Bs 584
- Part time: 51,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE INNER SKIN CORRODED APPROXIMATELY 2 SQUARE INCHES, BS 584, STRINGER 28R.  REMOVED DAMAGE, INSTALLED DOUBLER AND TRIPLER PER EA 69643.  (M)
